Toggle Main Menu Toggle Search

ePrints

A Logic Covering Undefinedness in Program Proofs

Lookup NU author(s): Professor Cliff Jones

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Barringer H, Cheng JH, Jones CB

Publication type: Article

Publication status: Published

Journal: Acta Informatica

Year: 1984

Volume: 21

Issue: 3

Pages: 251-269

Print publication date: 01/10/1984

ISSN (print): 0001-5903

ISSN (electronic): 1432-0525

Publisher: Springer

URL: http://dx.doi.org/10.1007/BF00264250

DOI: 10.1007/BF00264250


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share